Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taking Microgynon. Bleeding thinly before period. What is wrong?

I have been on microgon 30 for over a year and my periods have been fine however this month has been strange. I m not due till late next week but I woke up yesterday morning bleeding and it was quite thin and then it stopped by evening and started again this morning. I m confused what it is and am concerned as I ve read a few things over the internet of what it can be. Please can you help me. I did wonder if it could be where I hit my head at the start of this week and my head is telling me the wrong things?
Asked On : Mon, 11 Mar 2013
Answers:  2 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
You may be experiencing premature menses this time.
Duration of menstrual cycle anytime between 21-34 days is considered to be normal.
Other cause could be chronic cervicitis.
You need to get examined by a Gynecologist for local causes of bleeding.
Hope this helps.
Dr Nilofer
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor